Sunday, October 28, 2007

FFBE*****It's in the mail. Well. not exactly, but it is in my husband's car and he will bring it to the PO on Monday.
I do have a good reason for being almost late. (Oct 30th deadline)
I have been whinning about my back for the last few months: P.T. all summer, Chiropractor, excersize ball, weight gain(cuz it hurts to move so please do the dishes, laundry etc.)
Soooo, I finally got cortisone shots this Tuesday. I have never felt so much pain in my life!!!!!!! and that includes the 4 babies and falling down the front brick steps. The next day I was HOT really hot sweaty, warm, face red. It was hot in school so I dissmissed it. The next day it kept getting worse with itchy skin and red arms as well as my tomato red face. Off to the school nurse to check BP. Yes It was high and they looked up cortisone shots...guess what? 15% of women get this reaction. Here's the best part: It took 5 hours for the receptionist, not the nurse or doctor, to call me back!! Here's more. I got the call back on my voice mail at the end of the day when I couldn't get ahold of them. "You'll be fine, take some Benedryl". That night I referred to the discharge paper that talked about adverse reactions that I signed....nothing about what happened to me. So now it's Friday and BP is still up and wheezing. I went to my reg. Dr and she took control of the situation and also told me....no more cortisone shots. The End. ( always discourage my 2nd graders from using 'the end', now I know why they like it.)

4 comments:

Pamela said...

Wow, I hope you feel better soon. My doctor wanted me to have a cortisone shot a few months ago and I chickened out. I am glad I did.

laura said...

I got it and I loved the entire package! :)

Can you email me so I can thank you more properly? My laptop died and it'll be a few days more before I do data recovery from it.

km said...

Just was checking on FFBE blogs...and read your story. It could be the cortizone...or like in my case it could be the iodine. They wash off the skin with it before the shot. I'm allergic to iodine...a mistake was made...and I ended up using my epi-pen in the Dr's office. You might want to know if that's the reason for your reaction. Then...no more shellfish...EVER. I know I wrote the story on my blog sometime in September. Kristen M. from the FFBE

Anonymous said...

cheap viagra tablets how to buy viagra 2007 viagra hmo generic name of viagra viagra shelf life uk viagra sales viagra jelly buy online viagra viagra jelly uk alternative viagra viagra oral jelly soma and viagra prescriptions free viagra buy viagra cheap viagra sales